# SDR CA060329005

- Difficulty date: August 1, 2005
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,755 hours
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 3,971 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, A LOUD BANG WAS HEARD FOLLOWED BY AIRFRAME SHUDDER.  AN EMERGENCY WAS DECLARED AND AIRCRAFT STARTED LANDING PROCEDURES.  NR 2 ENGINE INDICATING FAILURE AND ROLLED BACK.  AIRCRAFT SUCCESSFULLY LANDED IN A FIELD.  POWER RECOVERY OF NR 2 ENGINE ABORTED DUE TO COMPRESSOR STALL.  AC WAS SHUTDOWN AND GROUNDED UNTIL POWER SECTION COULD BE REPLACED.
